MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650805
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Joint Laxity (4526)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported voluntary report was received (mw5185021).It was reported a 55-year-old male patient received a left knee revision to treat pain and instability of the joint secondary to loosening of the tibial tray, as identified via preoperative radiographs.Upon entering the joint, the surgeon confirmed the joint instability and debrided scar tissue.The tibial trat was grossly loose at an unknown interface and revised.The femoral component was well-fixed but revised.There was no reported product problem with the revised tibial insert.The patella was well-fixed but retained.The patient received a competitor revision construct.The procedure was completed without complications.Doi: on (b)(6) 2023, dor: on (b)(6) 2024, affected side: left knee.
 
Additional Manufacturer Narrative
Additional information received, this product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
ATTUNE
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25034110
Report Number1818910-2026-07857
Device Sequence Number9323420
Product Code NJL
UDI-Device Identifier10603295052845
UDI-Public(01)10603295052845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151650805
Device Lot Number4064338
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight113 KG